MathSciNet Relay Station
MathSciNet bibliographic data
MR2046778 60G60 (60G18 62M10)
Benassi, Albert; Cohen, Serge; Istas, Jacques On roughness indices for fractional fields. Bernoulli 10 (2004), no. 2, 357–373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement